# SDR CALA2019041900598

- Difficulty date: April 16, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 97,360 hours, 19,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 146N50912
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0479 MAIN CABIN FLOOR BEAM FWD OF PRESSURE DECK HAS CO RROSION ON UNDERSIDE AT NUTPLATE AT APPROX. STA 1680, LBL 2, REF ST SAA N/R 0055173 CABIN FLOOR BEAM AT STA 1680 LBL 2 FOUND OUT OF LIMITS IAW B757- 200 SRM 53-00-51-A1 L=4.2, W=1.0, D=.098 CUT OUT DAMAGE AND INST ALLED PERMANENT REPAIR IAW B757-200 SRM 53-60-51 REPAIR 3 FIG 20 1. WORK WAS ACCOMPLISHED BY MECH V919728. REF STSAA N/R 0055173. WORK ACCOMPLISHED BY MECH V919728 AND INS PECTED BY V919675. INSPECTION COMPLETED AND ACCEPTED BY ST ENG INSP V919675
